Join the Meeting Place for Moms!
Talk to other moms, share advice, and have fun!

(minimum 6 characters)

Nefidipine For Pregnancy?

Anyone taken Nefidipine for pregnancy... what were your side effects when taking it? Were there any effects on your baby?

It feels like my heart is going to explode.....

Answer Question
 
Anonymous

Asked by Anonymous at 10:21 PM on Nov. 11, 2008 in Pregnancy

Answers (3)
  • is that for high blood pressure?
    Anonymous

    Answer by Anonymous at 10:48 PM on Nov. 11, 2008

  • I did, but not for my heart. I had an irritable uterus, meaning it liked to contract more than it should and I was at risk for preterm labor. I don't remember what the dosage was, but I was put on Nifedipine until I hit 37 weeks.

    If it's something you usually take, talk to your doctor about finding a safe dose to take during pregnancy. Good luck!
    KatieCrandall

    Answer by KatieCrandall at 10:52 PM on Nov. 11, 2008

  • I've taken it for the last 2 pregnancies If your heart "feels like it's going to explode" GO TO THE DR!!! That can be severe side effect. It could be you're taking too much or need to take a different one. If it's for blood pressure ask to see a cardiologist.
    MissyJo68

    Answer by MissyJo68 at 10:58 PM on Nov. 11, 2008

Join CafeMom now to contribute your answer and become part of our community. It's free and takes just a minute.
close Join now to connect to
other members!
Connect with Facebook or Sign Up Using Email

Already Joined? LOG IN